# SDR UALA2011050402191

- Difficulty date: May 4, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2040
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY POWER FEEDER CABLES BURNED AND BROKEN AT PREVIOUS SPLICE STA 1600-1620, STR 3R.   REPAIRED THE AMP COPPER, ALUMINUM SPLICE OF THE POWER FEEDER WIRES FOR GALLEY G4A.
